# SDR FDEA201305150994

- Difficulty date: May 15, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 47,597 hours, 15,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Worn
- Location: Guide Cam Arm
- Component: Cam Arm
- Component part number: 141N614931
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE WHEN LOCKING LATCH LEVER.  ADJUSTED GUIDE ARM IAW AMM 52-11-04-2, FOUND HANDLE GUIDE CAM ARM BEARING WORN, CHANGED BEARING AND INSTALLED NEW HANDLE CAME PLATE IAW AMM 52-11-00-5.  OPS CHECKED AND RIG CHECKED GOOD PER AMM 52-11-00-5. INSTALLED LINER, HANDLE, AND DOOR HINGE PANEL.
